×

On the Galois structure of local fields and Iwasawa theory. (Sur la structure galoisienne des corps locaux et la théorie d’Iwasawa.) (French) Zbl 0481.12004


MSC:

11S15 Ramification and extension theory
11S20 Galois theory
11S25 Galois cohomology
11R23 Iwasawa theory

Citations:

Zbl 0426.12012
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Artin-Tate - Class-field theory . Harvard (1961). · Zbl 1179.11040
[2] Bertrandias-Payan - \Gamma -extensions et invariants cyclotomiques . Ann. Scien. E.N.S. 5 (1972) 517-543. · Zbl 0246.12005
[3] Z.I. Borevič - On the group of principal units of a normal p-extension of a regular local field . Proc. Steklov Math. Inst. 80 (1965) 31-47. · Zbl 0174.08802
[4] Z.I. Borevič - On the multiplicative group of cyclic p-extensions of a local field . Proc. Steklov Math. Inst. 80 (1965) 15-30. · Zbl 0174.08801
[5] Borevi-El Musa - Completion of the multiplicative group of p-extensions of an irregular local field . J. Soviet Math. 6,3 (1976) 6-23. · Zbl 0375.12017
[6] A. Brumer - Galois groups of extensions of algebraic number fields with given ramification . Michigan Math. J. 13 (1966) 33-40. · Zbl 0141.04803
[7] S.P. Demuškin - The group of the maximal p-extension of a local field . Amer. Math. Soc. Transl. 2,46 (1965) 149-152. · Zbl 0148.28004
[8] Demuškin-Šafarevič - The embedding problem for local fields . Amer. Math. Soc. Transl. 2,27 (1963) 267-288. · Zbl 0127.26501
[9] R. Greenberg - On the structure of certain Galois groups . Invent. Math. 47 (1978) 85-99. · Zbl 0403.12004
[10] K.W. Gruenberg - Cohomological topics in group theory . Springer Verlag n0 143, 1970. · Zbl 0205.32701
[11] K. Haberland - Galois cohomology of algebraic number fields . Thesis, Berlin, 1978. · Zbl 0418.12004
[12] K. Hoechsmann - Zum Einbettungsproblem . J. reine angew. Math. 229 (1968) 81-106. · Zbl 0185.11202
[13] K. Iwasawa-O Zp-extensions of algebraic number fields . Ann. Math. 98 (1973) 246-326. · Zbl 0285.12008
[14] K. Iwasawa-O Galois groups of local fields . Trans. Amer. Math. Soc. 80 (1955) 448-469. · Zbl 0074.03101
[15] A.V. Jakovlev - Symplectic spaces with operators over commutative rings . Vestnik Leningrad 3 (1976) 339-346.
[16] Jannsen-Wingberg - Die p-Vervollständigung der multiplikativen Gruppe einer p-Erweiterung eines irregulären p-adischen Zahlkörpers . J. reine angew. Math. 307/308 (1979) 399-410. · Zbl 0396.12015
[17] Y. Kawada - Cohomology of group extensions . J. Fac. Sci. Univ. Tokyo 1,7 (1954) 87-106. · Zbl 0055.03002
[18] H. Koch - Über Darstellungsraüme und die Struktur der multiplikative Gruppe eines p-adischen Zahlkörpers . Math. Nachr. 26 (1963/1964) 67-100. · Zbl 0124.27102
[19] L.V. Kuz’Min - Local extensions associated with l-extensions with given ramification . Math. USSR Izv. 9,4 (1975) 693-727. · Zbl 0342.12007
[20] F. Laubie - Sur la ramification d’une extension de Lie d’un corps local . (En préparation).
[21] B.B. Lur’E - Problem of immersion of local fields with a non abelian kernel . J. Soviet Math. 6,3 (1976) 298-306. · Zbl 0375.12019
[22] T. Nguyen - QUANG-Do- Filtration de K\times /K\times p et ramification sauvage . Acta Arithm. 34 (1976) 323-340. · Zbl 0295.12007
[23] T. Nguyen - QUANG-Do-Sur le module des relations d’un p-groupe et la suite exacte d’inflation-restriction . J. reine angew. Math. 316 (1980) 110-121. · Zbl 0422.20040
[24] J. Neukirch - Über das Einbettungsproblem der algebraischen Zahlentheorie . Invent. Math. 21 (1973) 59-116. · Zbl 0267.12005
[25] H. Pieper - Die Einseinheitengruppe eines zahm-verzweigten Galois lokalen Kôrpers als Galois-modul . Math. Nachr. 54, 1.6 (1972) 173-210. · Zbl 0263.12009
[26] G. Poitou - Conditions globales pour les problèmes de plongement à noyau abélien . Ann. Inst. Fourier 29,1 (1979) 1-14. · Zbl 0387.12009
[27] I.R. Šafarevič - On p-extensions . Amer Math. Soc. Transl. 2,4 (1956) 59-72. · Zbl 0071.03302
[28] I.R. Săfarevič - Extensions with given points of ramification . Amer Math. Soc. Transl. 2,59 (1966) 128-149. · Zbl 0199.09707
[29] J.P. Serre - Cohomologie galoisienne , Springer Verlag, n^\circ 5, 1965. · Zbl 0136.02801
[30] J. Sonn - Epimorphisms of Demuškin groups . Israel J. Math., 17,2 (1974) 176-190. · Zbl 0286.12010
[31] K. Tahara - On the 2nd cohomology group of semi-direct products . Math. Zeit., 129 (1972) 365-379. · Zbl 0238.20068
[32] J. Tate - The higher dimensional cohomology groups of class field theory . Ann. Math. 56 (1952) 294-297. · Zbl 0047.03703
[33] J. Tate - Duality theorems in Galois cohomology . Proc. Int. Congress Stockholm (1962) 288-295. · Zbl 0126.07002
[34] J. Tate - On the conjectures of Birch & Swinnerton-Dyer and a geometric analogue . Sem. Bourbaki 306 (1966). · Zbl 0199.55604
[35] K. Wingberg - Die Einseinheitengruppe von p-Erweiterungen regulärer p-adischer Zahlkörper als Galoismodul . J. reine angew. Math. 305 (1979) 206-214. · Zbl 0393.12024
[36] K. Uchida - On Tate’s duality theorems in Galois cohomology . Tohoku Math. J. 21 (1969) 92-101. · Zbl 0184.07704
[37] K. Yamazaki - On projective representations and ring extensions of finite groups . J. Fac. Sci. Univ. Tokyo 10 (1964) 147-195. · Zbl 0125.01601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.